MathSciNet Relay Station
MathSciNet bibliographic data
MR553571 53C40 (52A99)
Šarafutdinov, V. A. Convex sets in a manifold of nonnegative curvature. (Russian) Mat. Zametki 26 (1979), no. 1, 129–136, 159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement